# SDR LR7A00213

- Difficulty date: December 8, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 30,770 hours, 18,401 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B3 CHECK PER JOB CARD HB0505 FOUND FS 902 BULKHEAD WEB CRACKED BEYOND PREVIOUS STOP DRILL AT RBL 68, WL 246REPAIRED IAW SRM SMP 583-51-140-17.  NR 29368.
